Open Access
Fall 2004 Orlicz-Hardy inequalities
Stephen M. Buckley, Pekka Koskela
Illinois J. Math. 48(3): 787-802 (Fall 2004). DOI: 10.1215/ijm/1258131053


We relate Orlicz-Hardy inequalities on a bounded Euclidean domain to certain fatness conditions on the complement. In the case of certain log-scale distortions of $L^n$, this relationship is necessary and sufficient, thus extending results of Ancona, Lewis, and Wannebo.


Download Citation

Stephen M. Buckley. Pekka Koskela. "Orlicz-Hardy inequalities." Illinois J. Math. 48 (3) 787 - 802, Fall 2004.


Published: Fall 2004
First available in Project Euclid: 13 November 2009

zbMATH: 1070.46018
MathSciNet: MR2114252
Digital Object Identifier: 10.1215/ijm/1258131053

Primary: 26D15
Secondary: 46E30

Rights: Copyright © 2004 University of Illinois at Urbana-Champaign

Vol.48 • No. 3 • Fall 2004
Back to Top